# SDR ABXA9900006

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Ldg Gear Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ON DURING APPROACH.  EXECUTED GO-AROUND, RECYCLED LANDING GEAR AND GEAR DOOR OPEN LIGHT EXTINGUISHED.  GEAR DOOR OPEN POSITION INDICATION LIGHT OPS CHECKED NORMAL.
